Can Withdrawal Symptoms Such As Nausea, Anxiety, Insomnia Go Away?
Ass I am 21 years old, have been a samcodin addict since the last 6 months, after I stopped for about a week I often experience symptoms such as nausea, vomiting, chest palpitations, anxiety, insomnia. When will the symptoms disappear ?, I have gone to the psychiatrist’s doctor give medicine but nothing changes, thanks.
Samcodin is an over the counter drug that aims to treat the symptoms of flu and cough. This drug contains dextromethorphan, glyceryl guaiacolat, and chlorpheniramine maleate. Dextromethorphan substances contained in cough medicines are often abused (drug abuse) by consuming drugs in excessive doses, long-term, or entered through an improper route such as inhaled through the nose. Consumption of dextromethorphan in the wrong way can cause hallucinations, euphoria, a feeling of excitement at the beginning but ends in a sedation effect, a feeling like leaving the body (floating).
Abuse of the drug can cause addiction / addiction. Long-term drug users who suddenly stop will cause withdrawal symptoms such as the following:
Limp, tired, lethargic
Hard to sleep
Aches throughout the body
Addiction treatment must be done by a mental health specialist / psychiatrist. Treatment usually includes medical therapy and cognitive behavioral therapy. The therapy is long-term in nature and must be continuous. It is impossible for an addiction that has lasted for 6 months, would be cured within 1-2 days. Addicts should also share their addiction problems with their immediate family to get mental support in overcoming the addiction. Avoid a bad environment or friendship, which can plunge back into the problem of addiction. Do useful activities or good hobbies (like playing music, exercising, drawing, etc.) to get rid of thoughts of wanting to consume the drug. Thus the explanation from me, may be useful.